question-icon

Are Delayed Periods Signs Of Pregnancy Despite Taking Femilon For Four Days?

default
Posted on Wed, 11 Oct 2017
Question: I have my last period on 8th Aug and have unprotected sex on 13th Aug. From next day onwards I took femilon tablet for 4 days and stopped it due to side effects. I have withdrawal bleeding on Aug 21 for 2 days. Have no periods till now. I have done home pregnancy test on sep 15th. It shows negative. Why my periods are late.? I have regular periods before taking femilon. I have
Mild abdominal cramps for last 1 week.
doctor
Answered by Dr. Sheetal Agarwal (13 minutes later)
Brief Answer:
Hello user,Do not worry.

Detailed Answer:
Hello user.


In my opinion wait for 1 week to get your periods.You had taken femilon in between the cycle which might have caused hormonal imbalance.Nothing to worry.Mild abdominal cramps can be a premenstural symptom.

Delayed period with negative pregnancy test can be due to hormonal imbalance,stress,oral contraceptive use,poly cystic ovarian disease etc.

THANKS.


THANKS
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Sheetal Agarwal (23 hours later)
Do I need any medication if no periods after 1 week?
doctor
Answered by Dr. Sheetal Agarwal (8 minutes later)
Brief Answer:
HELLO USER

Detailed Answer:
Hello user.

You can take meprate after consulting your gynecologist.


Thanks.
You can ask if any further query.

Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Sheetal Agarwal

OBGYN

Practicing since :2009

Answered : 1004 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Are Delayed Periods Signs Of Pregnancy Despite Taking Femilon For Four Days?

Brief Answer: Hello user,Do not worry. Detailed Answer: Hello user. In my opinion wait for 1 week to get your periods.You had taken femilon in between the cycle which might have caused hormonal imbalance.Nothing to worry.Mild abdominal cramps can be a premenstural symptom. Delayed period with negative pregnancy test can be due to hormonal imbalance,stress,oral contraceptive use,poly cystic ovarian disease etc. THANKS. THANKS